Iam a 24 y/o male, and went to see my doctor about "not being able to perform". He wrote me out a presription to take Zoloft for the next 12 weeks. Before purchasing this, i have done my research and found out that there are many sexually related side effects. why would my doctor presribe this to me? Basically, has the drug been know to help out with younger men when it comes to being nervous in the bedroom? feedback is appreciated! thanks!
You need to let loose. Do not think that you have to do anything by the rules when it comes to the bedroom. There are condoms out there that are rainbow colored. Make your woman smile and laugh and you will smile and laugh too. Then being able to preform will be natural. You have watched too much tv and listened too much to your friends. What happens behind closed doors is the real you.
Your doctor gave you zoloft because you need to relax. Yes, there are sexual side effects, but quit reading labels !! That probably does not apply to you anyway.
If I wasn't so old 57 I would be interested in a man will no inhabitions like you are in the inside. YES!!!
Now I get what I get... hahaha
neverousness is the leading cause of ed... zoloft and other antidepressants can lower anxiety however i would have tried a psychologist first. Learning anxiety coping mechanisms is a better first line treatment than going right for meds which can cause side effects, and take a month to start working anyway
you need to relax and be yourself,there is nothing to worry about,be confident in yourself,but is this the reason? or is it that your having problems performing,and not because of nerves? if it's because you told your doctor your anxious,that's why he prescribed that,but you are right,most anti depressants have that side effect,matter a fact i was taking a med and after i was on it for just a short time,i could not get turned on nor have an orgasm,and it scared me to death because after i stopped the medication it stayed with me for about a month,but thankfully everything went back to normal. your question is very good as to why they would prescribe you something that can cause the problems your already having,even though your doctor is thinking it will help calm your nerves. Just give it a shot and see what happens,if it works, then that's awesome,if not,talk to your doctor again and go from there. Good luck to you:)
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 5 answers
Posted 27 Aug 2011 • 14 answers
Posted 20 Jan 2012 • 2 answers
Posted 12 Apr 2013 • 3 answers
Zoloft - Hi I am new here I would like to ask this question because I was never clear about this so?
Posted 18 Aug 2016 • 4 answers